MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 55MM SELECTABLE NEW TLC; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. 55MM SELECTABLE NEW TLC; STAPLE, IMPLANTABLE
Catalog Number NTLC55
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 6/27/2025.D4 batch #826a12.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the ntlc55 device was received with staple height selector broken and not returned, only gray plastic piece was returned inside the bubble wrap with no reload loaded in the device.Further analysis shows the entire anvil detached from the device and not returned for analysis, however, the anvil post appears to be damaged as if the anvil was pulled out off the device.Also, the anvil shroud showed one lock broken that support the metal body.No functional test was performed due to the condition of the device.The event reported was confirmed and due to the condition of the staple height selector and the anvil, the reported complaint was confirmed by an external cause as improper handling.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure that the device meets the required specifications prior to shipment.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 826a12, and no non-conformances were identified.Photo analysis: this is an analysis of two photos submitted for evaluation.The first photo shows a device from the jaws and staple height selector in closed position.No reload was loaded and the staple height selector in green color position.The second photo shows the entire device from the label side and it was not reload loaded, the staple height selector in green position and the firing knob can be seen on the non-label side.However, the photos do not show any apparent damage and do not provide enough evidence related to the reported event.Based on the two photos reviewed the event described cannot be confirmed.Additional information was requested, and the following was obtained: is the current patient status known? ¿ good.Was there any patient consequence or change in the post-operative care of the patient as a result of the event? - no.
 
Event or Problem Description
It was reported that during an unknown procedure the firing knob was too tight to fire.Transection was not so smooth.

Brand Name
55MM SELECTABLE NEW TLC
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key22344731
Report Number3005075853-2025-04765
Device Sequence Number20975659
Product Code GDW
UDI-Device Identifier10705036002611
UDI-Public(01)10705036002611(17)270531(10)826A12
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTLC55
Device Lot Number826A12
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown